Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 12, 2013, 4:16 PM EDT for White County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2013, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 12, 2013, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County White County, GA
The radar
The Greer radar (KGSP), 140 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1856 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
044
WWUS82 KFFC 122016
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT MON AUG 12 2013
GAZ015-016-023-122045-
416 PM EDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITE...LUMPKIN AND HALL COUNTIES UNTIL 445 PM EDT...
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GARLAND...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITE...LUMPKIN AND HALL COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GARLAND...CLERMONT...
QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION AREA...CLEVELAND...
HELEN...MOSSY CREEK...LEAF AND SAUTEE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3473 8362 3466 8365 3463 8363 3458 8363
3456 8361 3454 8361 3451 8365 3445 8363
3447 8396 3456 8399 3462 8395 3474 8364
TIME...MOT...LOC 2016Z 268DEG 18KT 3456 8384
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 12, 3:25 PM EDT, 51 minutes earlier.
Area forecast discussion, Aug 12, 3:25 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 325 PM EDT MON AUG 12 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... UPPER HIGH REMAINS IN PLACE OVER THE SOUTHEAST...WHILE AN UPPER LOW REMAINS OVER SOUTHEAST CANADA. AS THE SHORT TERM PROGRESSES...A SHORTWAVE ROUNDING THE BASE OF THE LOW WILL DEEPEN THE TROUGH... FORCING THE UPPER HIGH TO RETROGRADE BACK TOWARD TE SOUTHERN PLAINS. AS THE UPPER TROUGH DEEPENS...IT WILL PUSH A FRONT AHEAD OF IT INTO THE SOUTHEAST...MAKING IT INTO CENTRAL GEORGIA BY THE END OF THE SHORT TERM. SYNOPTIC GUIDANCE IS IN REASONABLE AGREEMENT...THOUGH THE NAM IS ON THE STRONG SIDE OF SOLUTIONS. GFS AND ECMWF PRETTY CLOSE WITH THE EXCEPTION OF SOME CONVECTIVE FEEDBACK ON THE GFS. WITH PW VALUES REMAINING NEAR 2 INCHES AND WITH VERY WEAK WESTERLY FLOW ALOFT...SCATTERED TO WIDESPREAD CONVECTION WILL CONTINUE THIS AFTERNOON AND EVENING...FORCED MAINLY BY DIURNAL HEATING AND WEAK RIPPLES IN THE FLOW ALOFT. SHOULD SEE A DIURNAL LULL TONIGHT BUT AS THE SURFACE FRONT APPROACHES SHOULD SEE AN INCREASE IN ACTIVITY TUESDAY MORNING. AS HAS BEEN THE CASE THE PAST SEVERAL DAYS...MAIN THREAT BOTH WITH TONIGHT AND TOMORROW WILL BE BRIEF HEAVY RAIN AND OF COURSE OCCASIONAL LIGHTNING. LUCKILY THERE IS ENOUGH FLOW ALOFT TO KEEP STORMS MOVING...ALBEIT SLOWLY...BUT THERE IS ALWAYS THE POSSIBILITY THAT A STORM MAY GET STUCK ON TERRAIN. HOWEVER...WITH THE FRONT IN THE VICINITY ON TUESDAY ISOLATED DAMAGING WIND GUSTS CANNOT BE RULED OUT. TOOK A BIAS-CORRECTED BLEND FOR TEMPERATURES WITH ONLY MINOR ADJUSTMENTS. HIGHS TOMORROW SHOULD BE COOLER THAN TODAY BUT THEN AGAIN THAT MAY DEPEND ON HOW MUCH IT RAINS THIS AFTERNOON...WHICH WOULD OF COURSE KEEP TEMPS DOWN. IN ANY CASE...FOR THE MOST PART THROUGH THE SHORT TERM TEMPS SHOULD BE AT TO JUST SLIGHTLY BELOW NORMAL...WITH THE BEGINNING OF A COOLING TREND TOWARD THE END OF THE PERIOD. AS THE DEEP UPPER TROUGH DIGS TOWARD THE EASTERN SEABOARD...HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT. THIS IS JUST BARELY HINTED AT WITH SLOWLY LOWERING DEWPOINTS LATE IN THE PERIOD AND COOLER LOWS FOR TUESDAY NIGHT...BUT MORE IMPORTANTLY WITH THE CONFLUENT FLOW ALOFT...ONCE THE APPROACHING HIGH CLEARS THE APPALACHIANS...IT WILL BEGIN TO RIDGE DOWN THE EASTERN SEABOARD IN A HYBRID CAD SETUP. AGAIN...THROUGH THE SHORT TERM WE SEE ONLY THE BEGINNING HINTS OF THIS...BUT WITH SIGNIFICANT IMPACTS INTO THE EXTENDED. TDP .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... SOME TWEAKS MADE TO POPS TO ACCOUNT FOR BETTER POSSIBILITY OF CONVECTION CLOSER TO FRONT WEDNESDAY NIGHT THROUGH FRIDAY. OTHERWISE CURRENT EXTENDED FORECASTS LOOK ON TRACK. PREV DISCUSSION... /ISSUED 406 AM EDT MON AUG 12 2013/ LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... GFS AND ECMWF MODELS ARE IN GENERAL AGREEMENT THROUGH THE EXTENDED FORECAST PERIOD. A COLD FRONT FROM THE MID ATLANTIC STATES THROUGH THE TN VALLEY SHOULD GRADUALLY MOVE SOUTH INTO GA WEDNESDAY THROUGH THURSDAY. THE VERY MOIST TROPICAL AIRMASS OVER GA...PWS AROUND 2 INCHES...WILL COMBINE WITH A SERIES OF UPPER LEVEL DISTURBANCES MOVING OVER AND PARALLEL TO THE FRONTAL BOUNDARY TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS. A BROAD UPPER LEVEL TROUGH OVER THE GREAT LAKES REGION IS EXPECTED TO DEEPEN OVER THE MS RIVER VALLEY THURSDAY THROUGH SUNDAY. AS THIS OCCURS THE SURFACE FRONT SHOULD REMAIN NEARLY STATIONARY OVER SOUTH GA. THE CLOUDY AND WET PATTERN SHOULD CONTINUE WITH SHOWERS AND THUNDERSTORMS LIKELY OVER THE STATE THURSDAY THROUGH SUNDAY. SIGNIFICANT QPF AMOUNTS UP TO 3 INCHES CAN BE EXPECTED OVER CENTRAL GA DURING THE END OF THE WEEK WITH AROUND 1 INCH OVER NORTH GA. NEAR SEASONAL TEMPERATURES ON WEDNESDAY WILL LOWER 5 TO 10 DEGREES BELOW NORMAL DURING THE DAY THURSDAY THROUGH SUNDAY DUE TO CLOUDS AND RAIN. 16 PREV DISCUSSION... /I135 PM EDT MON AUG 12 2013/ AVIATION... 18Z UPDATE... SCT TSRA ACROSS THE AREA THIS AFTERNOON...HAVE STARTED 18Z TAFS WITH TEMPO. TSRA MAY WELL LAST PAST 22Z BUT WILL HAVE TO ADJUST TIMING...OTHERWISE HAVE INCLUDED VCSH. SHRA AND TSRA SHOULD DISSIPATE OVERNIGHT. GUIDANCE ON OPPOSITE ENDS FOR TUESDAY MORNING...SOME IFR AND SOME VFR. HAVE INTRODUCED MVFR FOR NOW... BUT IT WILL LIKELY DEPEND ON WHERE ALL IT RAINS TODAY. INTRODUCED SHRA STARTING AT 16Z TUESDAY WITH PROB30 FOR ATL THROUGH 22Z. W TO NW WINDS THROUGH THE PERIOD...5-10KT IN THE AFTERNOON EXCEPT GUSTY IN THUNDERSTORMS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON CIGS TUESDAY MORNING. MEDIUM ON TIMING OF CONVECTION. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 90 70 86 / 30 60 30 40 ATLANTA 72 87 70 86 / 40 60 30 40 BLAIRSVILLE 68 84 64 81 / 50 60 40 40 CARTERSVILLE 70 87 68 86 / 40 60 40 40 COLUMBUS 74 91 73 90 / 30 50 30 40 GAINESVILLE 71 86 70 84 / 40 60 40 40 MACON 71 91 71 89 / 30 50 30 40 ROME 71 87 68 86 / 50 60 40 40 PEACHTREE CITY 71 87 70 87 / 40 60 30 40 VIDALIA 75 93 73 87 / 20 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TDP LONG TERM....ATWELL AVIATION...TDP
Hazardous weather outlook, Aug 12, 12:42 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1242 PM EDT MON AUG 12 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131645- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1242 PM EDT MON AUG 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND EVENING...WITH ISOLATED THUNDERSTORMS POSSIBLE OVERNIGHT. THE GREATER CHANCES WILL BE ACROSS NORTH GEORGIA AHEAD OF A COLD FRONT. WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH POSSIBLE FLASH FLOODING. DISCUSSION... A COLD FRONT OVER THE TENNESSEE VALLEY WILL GRADUALLY APPROACH NORTH GEORGIA THROUGH TONIGHT. AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH DIURNAL HEATING AND A VERY MOIST TROPICAL AIRMASS TO PRODUCE THUNDERSTORMS LATER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH POSSIBLE FLASH FLOODING. DISCUSSION... A FRONTAL BOUNDARY SHOULD MOVE INTO NORTH GEORGIA BY WEDNESDAY AND SETTLE OVER SOUTH GEORGIA BY THURSDAY. THIS SURFACE BOUNDARY COMBINED WITH UPPER LEVEL DISTURBANCES AND TROPICAL MOISTURE WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE CENTRAL SECTIONS OF THE STATE. CONDITIONS WILL CONTINUE TO BE MONITORED CLOSELY FOR POTENTIAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 12, 2:23 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT MON AUG 12 2013
GAZ012-121900-
223 PM EDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN GORDON COUNTY UNTIL 300 PM EDT...
AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OOSTANAULA...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...EXCESSIVE
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
GORDON COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE OOSTANAULA...SUGAR VALLEY... CALHOUN... RESACA...
SONORAVILLE...REDBUD...AUDUBON AND NICKELSVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3461 8487 3456 8472 3442 8480 3446 8508
3454 8508
TIME...MOT...LOC 1823Z 266DEG 9KT 3451 8500Special weather statement, Aug 12, 2:56 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT MON AUG 12 2013
GAZ012-122000-
256 PM EDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GORDON COUNTY UNTIL
400 PM EDT...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINFALL FROM A THUNDERSTORM OVER CALHOUN. THIS THUNDERSTORM
WAS MOVING EAST AT 15 MPH. DOPPLER RADAR INDICATES THAT 1.5 TO 2
INCHES OF RAIN HAS FALLEN OVER THE LAST HOUR JUST WEST OF CALHOUN.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
GORDON COUNTY...INCLUDING AREAS AROUND OOSTANAULA...SUGAR VALLEY...
CALHOUN...RESACA...SONORAVILLE...REDBUD AND AUDUBON. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3454 8468 3443 8477 3443 8507 3457 8507
3458 8506 3461 8480
TIME...MOT...LOC 1855Z 263DEG 11KT 3451 8495Special weather statement, Aug 12, 3:24 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT MON AUG 12 2013
GAZ021-122000-
324 PM EDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN CHEROKEE
COUNTY UNTIL 400 PM EDT...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BALL GROUND...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...EXCESSIVE
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHEROKEE COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE WALESKA...BALL GROUND AND REAVIS MOUNTAIN. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3438 8432 3423 8431 3427 8456 3434 8456
3438 8437
TIME...MOT...LOC 1923Z 258DEG 11KT 3431 8444Special weather statement, Aug 12, 3:28 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 328 PM EDT MON AUG 12 2013 GAZ050-122000- 328 PM EDT MON AUG 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN GREENE COUNTY UNTIL 400 PM EDT... AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GREENSBORO...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...EXCESSIVE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GREENE COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GREENSBORO...VEAZEY...UNION POINT AND SILOAM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3364 8306 3346 8306 3348 8326 3361 8325 TIME...MOT...LOC 1928Z 270DEG 10KT 3353 8318
Special weather statement, Aug 12, 3:55 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT MON AUG 12 2013
GAZ020-021-122030-
355 PM EDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN BARTOW AND CHEROKEE COUNTIES UNTIL 430 PM EDT...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUTALLEE...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BARTOW AND CHEROKEE COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SUTALLEE...CANTON...LAKE ARROWHEAD AND
BRIDGEMILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3432 8455 3426 8447 3417 8450 3419 8471
3427 8472
TIME...MOT...LOC 1956Z 261DEG 7KT 3423 8466Special weather statement, Aug 12, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT MON AUG 12 2013
GAZ015-016-023-122045-
416 PM EDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITE...LUMPKIN AND HALL COUNTIES UNTIL 445 PM EDT...
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GARLAND...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITE...LUMPKIN AND HALL COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GARLAND...CLERMONT...
QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION AREA...CLEVELAND...
HELEN...MOSSY CREEK...LEAF AND SAUTEE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3473 8362 3466 8365 3463 8363 3458 8363
3456 8361 3454 8361 3451 8365 3445 8363
3447 8396 3456 8399 3462 8395 3474 8364
TIME...MOT...LOC 2016Z 268DEG 18KT 3456 8384The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:02 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Aug 11, 9:54 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 36 min |
| Aug 12, 1:43 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Aug 12, 1:49 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 26 min |
| Aug 12, 2:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 12, 2:56 PM EDT | Special Weather Statement | FFC | Gordon | 64 min |
| Aug 12, 3:24 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Aug 12, 3:28 PM EDT | Special Weather Statement | FFC | Greene | 32 min |
| Aug 12, 3:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| Aug 12, 4:39 PM EDT | Special Weather Statement | FFC | White | 66 min |
| Aug 12, 4:50 PM EDT | Flash Flood Warning | FFC | Lumpkin, White | 6 hr |
| Aug 12, 5:02 PM EDT | Special Weather Statement | FFC | Morgan | 28 min |
| Aug 12, 5:32 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 43 min |
| Aug 12, 5:34 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Aug 12, 5:40 PM EDT | Special Weather Statement | FFC | Paulding | 65 min |
| Aug 12, 6:17 PM EDT | Special Weather Statement | FFC | Fulton | 43 min |
| Aug 12, 6:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Aug 12, 6:56 PM EDT | Special Weather Statement | FFC | Heard | 34 min |
| Aug 12, 7:13 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Aug 12, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 46 min |
| Aug 12, 7:44 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Aug 12, 7:46 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Aug 12, 7:49 PM EDT | Special Weather Statement | FFC | Spalding | 26 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.